Calculus of Variations and Geometric Measure Theory

A. Braides - M. Maslennikov - L. Sigalotti

Homogenization by blow-up

created by braidesa on 11 Oct 2008
modified on 08 Dec 2008


Published Paper

Inserted: 11 oct 2008
Last Updated: 8 dec 2008

Journal: Applicable Anal.
Volume: 87
Pages: 1341-1356
Year: 2008


In this paper we highlight how the Fonseca and Muller blow-up technique is particularly well suited for homogenization problems. As examples we give a simple proof of the nonlinear homogenization theorem for integral functionals and we prove a homogenization theorem for sets of finite perimeter.

Keywords: Homogenization, non-linear functionals, perimeter functionals, blow up